# SDR SWIA2017100643836

- Difficulty date: September 16, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 38,688 hours, 32,675 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR INTERCOSTAL DD5.  REMOVED AND INSTALLED A NEW INTERCOSTAL IAW SRM. OPS AND LEAK CHECKED GOOD.
